MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUMERAL LINER, 40MM, +0; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE HUMERAL LINER, 40MM, +0; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number HUMERAL LINER, 40MM, +0
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a clinical study, ¿equinoxe shoulder study¿, that a 55 yo female patient, initial left shoulder implanted on (b)(6) 2023, underwent a revision procedure on (b)(6) 2023.The patient dislocated their left shoulder anteriorly/inferiorly on (b)(6) 2023, with no injury reported, and underwent revision due to an acute inferior dislocation.The humeral liner was revised.The study indicates the event was definitely not related to the device or the procedure.The event was resolved on (b)(6) 2023.No further details.
 
Additional Manufacturer Narrative
D10: concomitants:5.6969622 300-01-07 - equinoxe, humeral stem primary, press fit 7mm.A280070 320-31-40 - glenosphere, 40mm.A314350 320-10-00 - equinoxe reverse tray adapter plate tray +0.A316194 320-35-01 - small glenoid plate.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.The reason for the reported revision due to dislocation cannot be conclusively determined; however, it may be due to soft tissue imbalance, rotator cuff failure, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE HUMERAL LINER, 40MM, +0
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18692367
Report Number1038671-2023-02618
Device Sequence Number7071125
Product Code KWS
UDI-Device Identifier10885862535030
UDI-Public10885862535030
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUMERAL LINER, 40MM, +0
Device Catalogue Number320-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite